| Model Number |
9125E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Loss of Range of Motion (2032); Muscle/Tendon Damage (4532)
| Date of Event |
01/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.Device not returned to the manufacturer.
Event or Problem Description
On 24th february, 2023 getinge received the information about the event which was related to the manual trolley used with the 91e-series washer disinfector.The event occurred on (b)(6) 2023.As it was stated the staff member felt a pain in her right ankle while pushing cart from the washer disinfector from the decontamination site.The operator sustained an injury.The incident occurred when the wash cart was maximally loaded.The medical intervention was provided and the 2 days medical leave was needed.Additionally, the operator activities at work and at home from (b)(6) 2023 to (b)(6) 2023 were modified to avoid temporary and complete disable from the regular work for the designated time.The patient is allowed to lift/ carry/ push/ pull no more than 10 pounds.The operator needs to use brace and received concurrent treatment: consult/ referral.As additional restriction only sit down duty was recommended.So far, there is no further information about health condition provided.Based on the available information we decided to report the issue in abundance of caution as we cannot confirm that similar events could not contributed to the serious injury if reoccur.
Additional Manufacturer Narrative
On 24th february, 2023 getinge received the information about the event which was related to the manual trolley used with the 91e-series washer disinfector with the model name 9125e and serial number (b)(6) (manufactured on 9th december, 2019).The event occurred on 17th january, 2023.As it was stated the staff member felt a pain in her right ankle while pushing cart from the washer disinfector from the decontamination site.The operator sustained an injury.The incident occurred when the wash cart was maximally loaded.The medical intervention was provided and the 2 days medical leave was needed.Additionally, the operator activities at work and at home from (b)(6) 2023 to (b)(6) 2023 were modified to avoid temporary and complete disable from the regular work for the designated time.So far, there is no further information about health condition provided.Trend review of customer product complaints with the same issue involved on this type of devices reported within the last 5 years was performed but did not provide any signals that would warrant further scrutiny.During the investigation, it was established that the issue with the cartwheels made it difficult to move a fully loaded wash cart, leading to staff needing to use additional force to move it.The wheels were used within their specifications and intended use area, but they still failed during the operating process.Based on the information received, the most probable root cause is considered to be the failure of part from the supplier.User manual 6001855402 rev.L has been updated with information on how the wheels needs to be placed to make the unloading easier.The customer has been informed not to overload the cart.At the time of the event occurrence the device was directly involved and failed to meet its specifications.However, none of the provided information indicates that upon the event occurrence the device was being used for patient treatment or diagnosis.We believe that devices in the market are performing correctly overall.Given the circumstances and the fact that there is no apparent trend in complaints of this nature, we shall continue to monitor the customer experiences with the devices for any future information.
Event or Problem Description
Manufacturer's reference number: (b)(4).